# SDR VTZA97042

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JX
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41036
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6418 - IAD-BOS - TAKEOFF ABORTED DUE TO TAKEOFF CONFIGURATION WARNING INDICATION.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE FOUND THE PARKING BRAKE SYSTEM WAS AT FAULT.  MAINTENANCE ADJUSTED THE PARKING BRAKE MICROSWITCH.  AIRCRAFT SYSTEM WAS THEN OPERATIONALL CHECKED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
